Publications

Found 2268 results
[ Author(Desc)] Title Type Year
Filters: Filter is   [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
[2017-9] Almeida J, Klíma O. Towards a pseudoequational proof theory .Edit
Almeida J, Zeitoun M. Tameness of some locally trivial pseudovarieties. Comm. Algebra. 2003;31:61-77.Edit
Almeida J. A classification of aperiodic power monoids. J. Algebra. 1994;170:355-387.Edit
Almeida J, Delgado M. Tameness of the pseudovariety of abelian groups. Internat. J. Algebra Comput.. 2005;15:327-338.Edit
[2005-2] Almeida J. O grupo profinito de uma substituição primitiva .Edit
Almeida J, Trotter PG. Hyperdecidability of pseudovarieties of orthogroups. Glasg. Math. J.. 2001;43:67-83.Edit
[2011-19] Almeida J, Costa A. On the transition semigroups of centrally labeled Rauzy graphs .Edit
Almeida J. On direct product decompositions of finite $\scr J$-trivial semigroups. Internat. J. Algebra Comput.. 1991;1:329-337.Edit
Almeida J, Klíma O. A counterexample to a conjecture concerning concatenation hierarchies. Inform. Process. Lett.. 2009;110:4-7.Edit
Almeida R, Martínez JP, Rocha AP, Laguna P. Multilead ECG Delineation Using Spatially Projected Leads From Wavelet Transform Loops. {IEEE TRANSACTIONS ON BIOMEDICAL ENGINEERING}. 2009;{56}:{1996-2005}.Edit
Almeida J. Semidirectly closed pseudovarieties of locally trivial semigroups. Semigroup Forum. 1990;40:315-323.Edit
Almeida J, Costa JC, Zeitoun M. Complete reducibility of systems of equations with respect to $\ssf R$. Port. Math. (N.S.). 2007;64:445-508.Edit
Almeida J. Minimal nonpermutative pseudovarieties of semigroups. I, II. Pacific J. Math.. 1986;121:257-270, 271-279.Edit
Almeida J, Moura A. Idempotent-generated semigroups and pseudovarieties. Proceedings of the Edinburgh Mathematical Society. 2011;54:545-568.Edit
Almeida J. Hyperdecidable pseudovarieties and the calculation of semidirect products. Internat. J. Algebra Comput.. 1999;9:241-261.Edit
Almeida J, Costa A. A geometric interpretation of the Schützenberger group of a minimal subshift. Arkiv för Matematik. 2016;54(2):243-275.Edit
[2004-21] Almeida J, Costa JC, Zeitoun M. Tameness of pseudovariety joins involving R .Edit
[2009-17] Almeida J, Klíma O. A counterexample to some conjectures concerning concatenation hierarchies .Edit
Almeida J, Costa JC, Zeitoun M. Factoriality and the Pin-Reutenauer procedure. Discrete Math. Theor. Comput. Sci.. 2016;18:Paper No. 1, 23.Edit
[2009-28] Almeida J, Costa JC, Teixeira M.. Semidirect product with an order-computable pseudovariety and tameness .Edit
Almeida J. Some pseudovariety joins involving the pseudovariety of finite groups. Semigroup Forum. 1988;37:53-57.Edit
Almeida J, Zeitoun M. The equational theory of ω-terms for finite $\scr R$-trivial semigroups. In: Semigroups and languages. World Sci. Publ., River Edge, NJ; 2004. 1. p. 1-22p. Edit
[2006-44] Almeida J, Costa JC, Zeitoun M. Pointlike sets with respect to R and J .Edit
Almeida J. A syntactical proof of locality of DA. Internat. J. Algebra Comput.. 1996;6:165-177.Edit
[2017-26] Almeida J, Kufleitner M., Shahzamanian M.. Nilpotency and strong nilpotency for finite semigroups .Edit

Pages